Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

HELP! Three side effects

HELP! Three side effects

Well, I’ve been off and on with this PE for 2 years.
What do I have to show for?

1 - discoloration on 70% of my penis
2 - my penis has gone numb
3 - decline in erection quality

The first: Discoloration started just a few weeks after starting to jelq, I did them at 60% erection in the bathtub, almost no force. I thought it would go away, but it didn’t, not even 1% of it did. Some places the skin of the shaft is almost black. Is there anything that can be done for this? (Yes I’ve stopped all PE’ing for over 6months)

The second: This REALLY troubles me, 3 weeks ago my penis started feeling numb, the foreskin was suddenly numb, previously I could just touch my foreskin and that would be enough to get an orgasm, I was super sensitive, but I had 100% control over it.
Now if I touch my penis with a foreign object, I don’t feel anything in the penis AT ALL!
I got maybe 20% sensation left
I understand some nerves must be the reason for this, but what, how & why? I haven’t jelqed or stretched in over 6months!
Is there any hope for recovery? Please anyone give me as much information as you can :|

The third: I can still achieve erections, but it takes longer due to the numbness.
However it’s worse than that, when I do get erections they are only like 70-80%, even the nocturnal ones.
I have maybe had 1 real erection that was 90-100% hard the last month.
The superficial dorsal nerve which used to be so hard you could easily see and feel it is now almost flat when erect.

Someone PLEASE help me, when I orgasm I barely feel any pleasure since my penis is so numb.
I’m only 20 years old!

congrats..you made it through puberty…

Your only option is to see a doctor my friend. With your problem, there is obvious damage that has been done, and there aren’t exercises to fix nerve damage.

Seriously, don’t wait any longer go see a doctor.


I'm consistent in spurts, but gains are undeniable!

2007: BPEL 5.5" / MSEG 4.7" / BG 5.5"

2017: BPEL 6.8" / MSEG 5.3" / BG 6"

I’m having a hard time believing it’s caused by PE if it started to happen recently and you stopped doing PE 6 months ago… :/

Doctor is your best option right now.


Start • 5.94''x4.92''

Now • 6.50''x4.96''

Goal • 7.00''x5.75''

Thanks to both of you
But what can a doctor really do?
Has nobody experienced sudden loss of sensation?

To the one “congrats got through puberty” chop your balls off and eat them, MOD please ban him

What can a doctor do?

Perhaps find the cause. What if you have a tumor or cyst thats pinching a nerve somewhere. Or some kind of growth. Before what ever it is changes or gets worse and maybe you loose bladder control,…..see a doctor.

Originally Posted by Longingforlong
Thanks to both of you
But what can a doctor really do?
Has nobody experienced sudden loss of sensation?

To the one “congrats got through puberty” chop your balls off and eat them, MOD please ban him

A doctor can probably do more than us?


PE Goal: 7.5" NBP x 5.8" MSG

You are certain there isn’t any important information you are leaving out? You masturbate a lot aggressively? Drugs?


PE Goal: 7.5" NBP x 5.8" MSG

The only thing I’ve left out is that I am stretching my foreskin (tight foreskin and deny circumcision because I don’t want to lose sensation, how ironic).
I haven’t done it in a while though, could this have ripped some nerves, if so what sort of nerves are in the foreskin and do they grow back?

I did masturbate everyday, but normal, far from aggressive.

Originally Posted by Longingforlong
Thanks to both of you
But what can a doctor really do?
Has nobody experienced sudden loss of sensation?

To the one “congrats got through puberty” chop your balls off and eat them, MOD please ban him

I read this about 3 minutes ago and I am still laughing.

I agree it was harsh after you poured your heart out, gfgf - you suck lol.


Time to measure girth soon... previously 4.5", been targeting girth for months!

Why have you left it 6 months? I would’ve been panicking as soon as it happened.

I never recommend jelqing at such high erection level when starting out… did you use enough heat? You may have a trapped nerve/vein caused by the manipulation of PE.

Get it checked out by a doctor.


Time to measure girth soon... previously 4.5", been targeting girth for months!

No the loss of sensation has only lasted 3weeks, but the discoloration has been there from the start of PE.

How do you untrap nerves? Or how the hell do you even figure out which is trapped?

Your certain your not just paranoid man? I don’t feel anything in my cock if I touch it with an object not watching and knowing when it will touch. Maybe you can post a picture of the discoloration.


PE Goal: 7.5" NBP x 5.8" MSG

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Propecia sexual side effects - expected and unexpectedthelovelyboneMale Supplements3011-16-2011 06:18 PM
Cialis / Viagra Side Effects.kfarrelldbaMen's Sexual Health2105-28-2010 03:46 AM
My shit stinks. Posible side effects of what supplement?ObafemiMale Supplements3702-29-2008 10:35 AM
A few questions on side effectsthecrow19Penis Enlargement Basics408-04-2007 07:13 AM
Side effects of ultram1 questMen's Sexual Health310-18-2005 03:09 AM

All times are GMT. The time now is 05:28 PM.